# SDR IPXA2021061870748

- Difficulty date: June 14, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 23,526 hours, 14,404 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: A57240071200
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLT WING BELOW #3 SPOILER I/B END RIB INTER-COSTAL FWD BRACKET CRACKED.REMOVED AND REPLACED IAW SRM 51-40-21
